# SDR DALA2014111306098

- Difficulty date: November 12, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 16-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING LOCATED FWD RT PASSENGER DOOR CUTOUT BETWEEN FRAME 16 AND FRAME 20 AND AT LEVEL, STRG 23.  REPLACED CENTER FITTING LOCATED FWD RT PASSENGER DOOR CUTOUT BETWEEN FRAME 16 TO FRAME 20 AT LEVEL STR 23R IAW SRM 51-72-11 AND DWG D53112109.
